# SDR UPS99829502

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601517670T6
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, HEAVY CORROSION AROUND SEAT TRACK PLUG AT FS 500, RBL 48.  REMOVED DAMAGED SEAT TRACK FROM FS 450 TO 727.  FABRICATED, AND INSTALLED SEAT TRACK IAW SRM 53-2-3.
